| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, tmicl12.6, -11.00/1.5/111(sphere/cylinder/axis), implantable collamer lens keeps on rotating, lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.